# SDR CALA2009052700276

- Difficulty date: May 22, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 23,697 hours, 9,747 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15181207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-0738 AFT ENTRY FLOORBEAM STA 986.5 HAS CORROSION AT NUT PLATE HOLE APPROX RBL 4.  REMOVED DAMAGED SECTION AND INSTALLED PARTS REF SRM 53-00-51 REPAIR 1.
